# SDR ASOA201101380

- Difficulty date: July 25, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 27,203 hours, 23,559 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bulkhead
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED PARKING BRAKE CABLE FROM FS 202.75 IAW AMM 32-45-01-000-801.  INSTALLED PARKING BRAKE CABLE IAW AMM TASK 32-45-01-400-801.  ADJUSTMENT CHECK GOOD IAW AMM TASK 32-45-01-820-801. REMOVED NLG SELECTOR VALVE AND ASSOCIATED HYD LINES IAW AMM 32-33-10-000-801.  INSTALLED LINE ASSY PN 600-75229-71 AND 600-75229-54 IAW 32-33-10-400-801. WINDOW & WINDSHIELD CONTROLLERS REMOVED TO FOM IAW AMM 30-41-01-000-801.  INSTALLED WINDOW/WINDSHIELD CONTROLLERS IAW AMM 30-41-01-400-801. JB-14 REMOVED TO FOM IAW AMM 24-01-14-000-801.  INSTALLED JB-14 IAW AMM 24-01-14-400-803.  LINES PN 601R75236-53, 600-75229-67, 600-75229-53, 600-75229-94, 600-75229-90, 601R75236-49, 600-75229-92, 600-75229-91, 601R75236-47 NEED INSTALLED.  REINSTALLED 9 HYD LINES IN FWD HYD COMPARTMENT IAW AMM 20-21-00-910-801.  NLG SELECTOR VALVE NEEDS INSTALLED.  REINSTALLED NLG SELECTOR VALVE IAW AMM 32-33-10-400-801.  RII FOUND TO BE SATISFACTORY C/W 5300083 08/12/11 CONTINUATION CARD: 245  (SUPPLEMENTAL -- SDR CLOSED)
